Articles | Volume 9, issue 3/4
Nonlin. Processes Geophys., 9, 355–366, 2002
https://doi.org/10.5194/npg-9-355-2002
Nonlin. Processes Geophys., 9, 355–366, 2002
https://doi.org/10.5194/npg-9-355-2002

  31 Aug 2002

31 Aug 2002

A basing of the diffusion approximation derivation for the four-wave kinetic integral and properties of the approximation

V. G. Polnikov

Viewed

Total article views: 1,097 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
564 435 98 1,097 124 101
  • HTML: 564
  • PDF: 435
  • XML: 98
  • Total: 1,097
  • BibTeX: 124
  • EndNote: 101
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 16 Jun 2021